# SDR CA081003007

- Difficulty date: September 25, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Mooney M20F
- Engine: Lyc IO360LYC*
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: LA11C2110
- Condition: Failed
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) LANDING GEAR FAILED TO EXTEND ELECTRICALLY. ACTUATOR TEAR DOWN REVEALED THE MOTOR HAD FAILED.
